How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I am 58 year old relatively healthy female. I have been on

This answer was rated:

I am 58 year old relatively healthy female. I have been on jinteli for approx. two years. Previously I was on femhrt for approximately five years. Dosage .5. I now want to discontinue hrt. How would I proceed and what side effects might I experience.
Hi--can I first ask why you were placed on HRT?
Customer: replied 3 years ago.

I was having hot flashes, crankiness, and my period had stopped. My physician did some kind of test that showed I was in menopause.

Customer: replied 3 years ago.

I was in menopause experiencing symptoms of hot flashes, night sweats, sleeping problems, irritability. My doctor performed a test and confirmed I was in menopause. He recommended hrt.


OK--you need to gradually taper yourself off the jinteli to avoid any sudden withdrawal side effects. I would have you take it every other day for a week, then every third day for a week, then once a week for another two weeks. That said, you really shouldn't taper yourself without discussing it with your doctor. With a slow taper like that, you shouldn't have a problem with hot flashes or mood swings
Dr. Chip and 5 other Health Specialists are ready to help you